June  2021, 26(6): 2879-2898. doi: 10.3934/dcdsb.2020209

Variational solutions of stochastic partial differential equations with cylindrical Lévy noise

1. 

School of Mathematical Sciences, Queen Mary University of London, Mile End Road, London E1 4NS, UK

2. 

Department of Mathematics, King's College London, London WC2R 2LS, UK

3. 

Institute of Mathematical Stochastics, Faculty of Mathematics, TU Dresden, 01062 Dresden, Germany

* Corresponding author: Markus Riedle

Received  December 2019 Revised  April 2020 Published  June 2021 Early access  July 2020

In this article, the existence of a unique solution in the variational approach of the stochastic evolution equation
$ \, \mathrm{d}X(t) = F(X(t)) \, \mathrm{d}t + G(X(t)) \, \mathrm{d}L(t) $
driven by a cylindrical Lévy process
$ L $
is established. The coefficients
$ F $
and
$ G $
are assumed to satisfy the usual monotonicity and coercivity conditions. The noise is modelled by a cylindrical Lévy processes which is assumed to belong to a certain subclass of cylindrical Lévy processes and may not have finite moments.
Citation: Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete and Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209
References:
[1] D. Applebaum, Lévy Processes and Stochastic Calculus, Cambridge: Cambridge University Press, 2009.  doi: 10.1017/CBO9780511809781.
[2]

D. Applebaum and M. Riedle, Cylindrical Lévy processes in Banach spaces, Proc. Lond. Math. Soc., 101 (2010), 697-726.  doi: 10.1112/plms/pdq004.

[3] N. H. BinghamC. M. Goldie and J. L. Teugels, Regular Variation, Cambridge: Cambridge University Press, 1989. 
[4]

Z. BrzeźniakB. GoldysP. ImkellerS. PeszatE. Priola and J. Zabczyk, Time irregularity of generalized Ornstein-Uhlenbeck processes, C. R. Math. Acad. Sci. Paris, 348 (2010), 273-276.  doi: 10.1016/j.crma.2010.01.022.

[5]

Z. BrzeźniakW. Liu and J. Zhu, Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise, Nonlinear Anal. Real World Appl., 17 (2014), 283-310.  doi: 10.1016/j.nonrwa.2013.12.005.

[6]

Z. Brzeźniak and J. Zabczyk, Regularity of Ornstein-Uhlenbeck processes driven by a Lévy white noise, Potential Anal., 32 (2010), 153-188.  doi: 10.1007/s11118-009-9149-1.

[7]

P. Embrechts and C. M. Goldie, Comparing the tail of an infinitely divisible distribution with integrals of its Lévy measure, Ann. Probab., 9 (1981), 468-481.  doi: 10.1214/aop/1176994419.

[8]

W. Feller, An Introduction to Probability Theory and Its Applications. Vol. Ⅱ, New York-London-Sydney: John Wiley & Sons, Inc., second edition, 1971.

[9]

I. Gyöngy, On stochastic equations with respect to semimartingales. Ⅲ, Stochastics, 7 (1982), 231-254.  doi: 10.1080/17442508208833220.

[10]

I. Gyöngy and N. V. Krylov, On stochastic equations with respect to semimartingales. I, Stochastics, 4 (1980/81), 1-21.  doi: 10.1080/03610918008833154.

[11]

I. Gyöngy and N. V. Krylov, On stochastics equations with respect to semimartingales. Ⅱ. Itô formula in Banach spaces, Stochastics, 6 (1981/82), 153-173.  doi: 10.1080/17442508208833202.

[12]

N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, Amsterdam: North-Holland Publishing Co., 1981.

[13]

A. Jakubowski and M. Riedle, Stochastic integration with respect to cylindrical Lévy processes, Ann. Probab., 45 (2017), 4273-4306.  doi: 10.1214/16-AOP1164.

[14]

T. Kosmala, Stochastic Partial Differential Equations Driven by Cylindrical Lévy Processes, PhD thesis, King's College London, 2020.

[15]

N. V. Krylov and B. L. Rozovskii, Stochastic evolution equations, Translated from Itogi Naukii Tekhniki, Seriya Sovremennye Problemy Matematiki, 14 (1979), 71–147.

[16]

U. Kumar and M. Riedle, Invariant measure for the stochastic Cauchy problem driven by a cylindrical Lévy process, 2019., Preprint available at https://arXiv.org/abs/1904.03118.

[17]

U. Kumar and M. Riedle, The stochastic Cauchy problem driven by a cylindrical Lévy process, Electron. J. Probab., 25 (2020), paper no. 10.

[18]

W. Liu and M. Röckner, Stochastic Partial Differential Equations: An Introduction, Cham: Springer, 2015. doi: 10.1007/978-3-319-22354-4.

[19]

Y. Liu and J. Zhai, A note on time regularity of generalized Ornstein-Uhlenbeck processes with cylindrical stable noise, C. R. Math. Acad. Sci. Paris, 350 (2012), 97-100.  doi: 10.1016/j.crma.2011.11.017.

[20]

M. Métivier, Semimartingales: A Course on Stochastic Processes, Berlin: Walter de Gruyter & Co., 1982.

[21] S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise. An Evolution Equation Approach, Cambridge: Cambridge University Press, 2007.  doi: 10.1017/CBO9780511721373.
[22]

S. Peszat and J. Zabczyk, Time regularity of solutions to linear equations with Lévy noise in infinite dimensions, Stochastic Process. Appl., 123 (2013), 719-751.  doi: 10.1016/j.spa.2012.10.012.

[23]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Berlin: Springer, 2007.

[24]

E. Priola and J. Zabczyk, On linear evolution equations for a class of cylindrical Lévy noises, In Stochastic Partial Differential Equations and Applications, volume 25 of Quad. Mat., 223–242. Dept. Math., Seconda Univ. Napoli, Caserta, 2010.

[25]

E. Priola and J. Zabczyk, Structural properties of semilinear SPDEs driven by cylindrical stable processes, Probab. Theory Related Fields, 149 (2011), 97-137.  doi: 10.1007/s00440-009-0243-5.

[26]

M. Riedle, Infinitely divisible cylindrical measures on Banach spaces, Studia Math., 207 (2011), 235-256.  doi: 10.4064/sm207-3-2.

[27]

M. Riedle, Stochastic integration with respect to cylindrical Lévy processes in Hilbert spaces: an $L^2$ approach, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 17 (2014), 1450008, 19 pp. doi: 10.1142/S0219025714500088.

[28]

M. Riedle, Ornstein-Uhlenbeck processes driven by cylindrical Lévy processes, Potential Anal., 42 (2015), 809-838.  doi: 10.1007/s11118-014-9458-x.

[29]

G. Samorodnitsky, Stochastic Processes and Long Range Dependence, Cham: Springer, 2016. doi: 10.1007/978-3-319-45575-4.

[30] K.-I. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge: Cambridge University Press, 2013. 

show all references

References:
[1] D. Applebaum, Lévy Processes and Stochastic Calculus, Cambridge: Cambridge University Press, 2009.  doi: 10.1017/CBO9780511809781.
[2]

D. Applebaum and M. Riedle, Cylindrical Lévy processes in Banach spaces, Proc. Lond. Math. Soc., 101 (2010), 697-726.  doi: 10.1112/plms/pdq004.

[3] N. H. BinghamC. M. Goldie and J. L. Teugels, Regular Variation, Cambridge: Cambridge University Press, 1989. 
[4]

Z. BrzeźniakB. GoldysP. ImkellerS. PeszatE. Priola and J. Zabczyk, Time irregularity of generalized Ornstein-Uhlenbeck processes, C. R. Math. Acad. Sci. Paris, 348 (2010), 273-276.  doi: 10.1016/j.crma.2010.01.022.

[5]

Z. BrzeźniakW. Liu and J. Zhu, Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise, Nonlinear Anal. Real World Appl., 17 (2014), 283-310.  doi: 10.1016/j.nonrwa.2013.12.005.

[6]

Z. Brzeźniak and J. Zabczyk, Regularity of Ornstein-Uhlenbeck processes driven by a Lévy white noise, Potential Anal., 32 (2010), 153-188.  doi: 10.1007/s11118-009-9149-1.

[7]

P. Embrechts and C. M. Goldie, Comparing the tail of an infinitely divisible distribution with integrals of its Lévy measure, Ann. Probab., 9 (1981), 468-481.  doi: 10.1214/aop/1176994419.

[8]

W. Feller, An Introduction to Probability Theory and Its Applications. Vol. Ⅱ, New York-London-Sydney: John Wiley & Sons, Inc., second edition, 1971.

[9]

I. Gyöngy, On stochastic equations with respect to semimartingales. Ⅲ, Stochastics, 7 (1982), 231-254.  doi: 10.1080/17442508208833220.

[10]

I. Gyöngy and N. V. Krylov, On stochastic equations with respect to semimartingales. I, Stochastics, 4 (1980/81), 1-21.  doi: 10.1080/03610918008833154.

[11]

I. Gyöngy and N. V. Krylov, On stochastics equations with respect to semimartingales. Ⅱ. Itô formula in Banach spaces, Stochastics, 6 (1981/82), 153-173.  doi: 10.1080/17442508208833202.

[12]

N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, Amsterdam: North-Holland Publishing Co., 1981.

[13]

A. Jakubowski and M. Riedle, Stochastic integration with respect to cylindrical Lévy processes, Ann. Probab., 45 (2017), 4273-4306.  doi: 10.1214/16-AOP1164.

[14]

T. Kosmala, Stochastic Partial Differential Equations Driven by Cylindrical Lévy Processes, PhD thesis, King's College London, 2020.

[15]

N. V. Krylov and B. L. Rozovskii, Stochastic evolution equations, Translated from Itogi Naukii Tekhniki, Seriya Sovremennye Problemy Matematiki, 14 (1979), 71–147.

[16]

U. Kumar and M. Riedle, Invariant measure for the stochastic Cauchy problem driven by a cylindrical Lévy process, 2019., Preprint available at https://arXiv.org/abs/1904.03118.

[17]

U. Kumar and M. Riedle, The stochastic Cauchy problem driven by a cylindrical Lévy process, Electron. J. Probab., 25 (2020), paper no. 10.

[18]

W. Liu and M. Röckner, Stochastic Partial Differential Equations: An Introduction, Cham: Springer, 2015. doi: 10.1007/978-3-319-22354-4.

[19]

Y. Liu and J. Zhai, A note on time regularity of generalized Ornstein-Uhlenbeck processes with cylindrical stable noise, C. R. Math. Acad. Sci. Paris, 350 (2012), 97-100.  doi: 10.1016/j.crma.2011.11.017.

[20]

M. Métivier, Semimartingales: A Course on Stochastic Processes, Berlin: Walter de Gruyter & Co., 1982.

[21] S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise. An Evolution Equation Approach, Cambridge: Cambridge University Press, 2007.  doi: 10.1017/CBO9780511721373.
[22]

S. Peszat and J. Zabczyk, Time regularity of solutions to linear equations with Lévy noise in infinite dimensions, Stochastic Process. Appl., 123 (2013), 719-751.  doi: 10.1016/j.spa.2012.10.012.

[23]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Berlin: Springer, 2007.

[24]

E. Priola and J. Zabczyk, On linear evolution equations for a class of cylindrical Lévy noises, In Stochastic Partial Differential Equations and Applications, volume 25 of Quad. Mat., 223–242. Dept. Math., Seconda Univ. Napoli, Caserta, 2010.

[25]

E. Priola and J. Zabczyk, Structural properties of semilinear SPDEs driven by cylindrical stable processes, Probab. Theory Related Fields, 149 (2011), 97-137.  doi: 10.1007/s00440-009-0243-5.

[26]

M. Riedle, Infinitely divisible cylindrical measures on Banach spaces, Studia Math., 207 (2011), 235-256.  doi: 10.4064/sm207-3-2.

[27]

M. Riedle, Stochastic integration with respect to cylindrical Lévy processes in Hilbert spaces: an $L^2$ approach, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 17 (2014), 1450008, 19 pp. doi: 10.1142/S0219025714500088.

[28]

M. Riedle, Ornstein-Uhlenbeck processes driven by cylindrical Lévy processes, Potential Anal., 42 (2015), 809-838.  doi: 10.1007/s11118-014-9458-x.

[29]

G. Samorodnitsky, Stochastic Processes and Long Range Dependence, Cham: Springer, 2016. doi: 10.1007/978-3-319-45575-4.

[30] K.-I. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge: Cambridge University Press, 2013. 
[1]

Kexue Li, Jigen Peng, Junxiong Jia. Explosive solutions of parabolic stochastic partial differential equations with lévy noise. Discrete and Continuous Dynamical Systems, 2017, 37 (10) : 5105-5125. doi: 10.3934/dcds.2017221

[2]

Phuong Nguyen, Roger Temam. The stampacchia maximum principle for stochastic partial differential equations forced by lévy noise. Communications on Pure and Applied Analysis, 2020, 19 (4) : 2289-2331. doi: 10.3934/cpaa.2020100

[3]

Yanqiang Chang, Huabin Chen. Stability analysis of stochastic delay differential equations with Markovian switching driven by Lévy noise. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021301

[4]

Tian Zhang, Chuanhou Gao. Stability with general decay rate of hybrid neutral stochastic pantograph differential equations driven by Lévy noise. Discrete and Continuous Dynamical Systems - B, 2022, 27 (7) : 3725-3747. doi: 10.3934/dcdsb.2021204

[5]

Yong Ren, Qi Zhang. Stabilization for hybrid stochastic differential equations driven by Lévy noise via periodically intermittent control. Discrete and Continuous Dynamical Systems - B, 2022, 27 (7) : 3811-3829. doi: 10.3934/dcdsb.2021207

[6]

Jiahui Zhu, Zdzisław Brzeźniak. Nonlinear stochastic partial differential equations of hyperbolic type driven by Lévy-type noises. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3269-3299. doi: 10.3934/dcdsb.2016097

[7]

Justin Cyr, Phuong Nguyen, Roger Temam. Stochastic one layer shallow water equations with Lévy noise. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 3765-3818. doi: 10.3934/dcdsb.2018331

[8]

Kumarasamy Sakthivel, Sivaguru S. Sritharan. Martingale solutions for stochastic Navier-Stokes equations driven by Lévy noise. Evolution Equations and Control Theory, 2012, 1 (2) : 355-392. doi: 10.3934/eect.2012.1.355

[9]

Xueqin Li, Chao Tang, Tianmin Huang. Poisson $S^2$-almost automorphy for stochastic processes and its applications to SPDEs driven by Lévy noise. Discrete and Continuous Dynamical Systems - B, 2018, 23 (8) : 3309-3345. doi: 10.3934/dcdsb.2018282

[10]

Badr-eddine Berrhazi, Mohamed El Fatini, Tomás Caraballo, Roger Pettersson. A stochastic SIRI epidemic model with Lévy noise. Discrete and Continuous Dynamical Systems - B, 2018, 23 (6) : 2415-2431. doi: 10.3934/dcdsb.2018057

[11]

Zhen Li, Jicheng Liu. Synchronization for stochastic differential equations with nonlinear multiplicative noise in the mean square sense. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5709-5736. doi: 10.3934/dcdsb.2019103

[12]

Manil T. Mohan, Sivaguru S. Sritharan. $\mathbb{L}^p-$solutions of the stochastic Navier-Stokes equations subject to Lévy noise with $\mathbb{L}^m(\mathbb{R}^m)$ initial data. Evolution Equations and Control Theory, 2017, 6 (3) : 409-425. doi: 10.3934/eect.2017021

[13]

Arnulf Jentzen. Taylor expansions of solutions of stochastic partial differential equations. Discrete and Continuous Dynamical Systems - B, 2010, 14 (2) : 515-557. doi: 10.3934/dcdsb.2010.14.515

[14]

Markus Riedle, Jianliang Zhai. Large deviations for stochastic heat equations with memory driven by Lévy-type noise. Discrete and Continuous Dynamical Systems, 2018, 38 (4) : 1983-2005. doi: 10.3934/dcds.2018080

[15]

Justin Cyr, Phuong Nguyen, Sisi Tang, Roger Temam. Review of local and global existence results for stochastic pdes with Lévy noise. Discrete and Continuous Dynamical Systems, 2020, 40 (10) : 5639-5710. doi: 10.3934/dcds.2020241

[16]

Niklas Sapountzoglou, Aleksandra Zimmermann. Renormalized solutions for stochastic $ p $-Laplace equations with $ L^1 $-initial data: The case of multiplicative noise. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022041

[17]

Karel Kadlec, Bohdan Maslowski. Ergodic boundary and point control for linear stochastic PDEs driven by a cylindrical Lévy process. Discrete and Continuous Dynamical Systems - B, 2020, 25 (10) : 4039-4055. doi: 10.3934/dcdsb.2020137

[18]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete and Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[19]

Nathan Glatt-Holtz, Roger Temam, Chuntian Wang. Martingale and pathwise solutions to the stochastic Zakharov-Kuznetsov equation with multiplicative noise. Discrete and Continuous Dynamical Systems - B, 2014, 19 (4) : 1047-1085. doi: 10.3934/dcdsb.2014.19.1047

[20]

Hongjun Gao, Chengfeng Sun. Well-posedness of stochastic primitive equations with multiplicative noise in three dimensions. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3053-3073. doi: 10.3934/dcdsb.2016087

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (278)
  • HTML views (331)
  • Cited by (0)

Other articles
by authors

[Back to Top]